# SDR AALA20151029006

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 52,546 hours, 13,069 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pad
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT ENG VIBRATION, 3.1 TO 3.2, DURING CRUISE.  THE FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  ACFT WAS TAKEN OUT OF SERVICE. INSTALLED RT ENG CHOCKING PADS ON LP FAN BLADES, NR 4 & 16 IAW MCM 72-94-01.  ACCOMPLISHED FAN TRIM BALANCE IAW MCM 71-95-25.  ALL INDICATIONS WERE NORMAL.
